OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4009

Title: Invariants of Moduli Spaces and Modular Forms
Authors: Göttsche, Lothar
Keywords: Moduli Spaces
Hilbert Schemes
Donaldson Invariants
Gromov-Witten Invariants
Modular Forms
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Citation: Lothar Göttsche, "Invariants of Moduli Spaces and Modular Forms”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 55–76.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: Generating functions for invariants of moduli spaces in algebraic geometry of are often related to modular forms. In this paper we give an overview of many instances of this phenomenon and in some cases relate it to predictions from theoretical physics. In this paper we only consider moduli spaces of objects on surfaces. The examples include Euler numbers of moduli spaces of sheaves on surfaces, Donaldson invariants, and enumerative invariants of curves on surfaces.
URI: http://hdl.handle.net/10077/4009
ISSN: 0049-4704
MS Classification 2000: 11F03
14H10
14J80
14C05
14J15
14D20
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:

File Description SizeFormat
6_Goettsche.pdf244.85 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.